Show ratings & reviews for

3.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

25 People found this comment helpful

I have had 6 monthly injections in my left eye so far, and my doctor is very pleased. The sight was 20/80 when I started treatment, and is now 20/32. He said I should continue to take the treatments.

Most voted negative review

4 People found this comment helpful

a very bad experience . This injection has caused an endophtalmysis to my father ,s eye . he can not see anymore . why nobody talks about this serious side effects??? mary labaky lebanon

Shared reviews and ratings

N | 75 or over | On medication for 1 to 6 months | Caregiver
11/26/2019
Condition: Diabetic Macular Edema
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

This drug KILLED my grandmother! People need to know the risks with this drug. She died 2 days after she got her injection. She had a numb tongue, puking, dizziness and fatigue. She went to sleep and never woke up again. I am devastated!!!!!! SHE DIDNT DESERVE TO DIE!!!!!!!!!!!

Report this postFill 3Created with Sketch.
Ongoing | 75 or over | On medication for 2 to less than 5 years | Patient
8/23/2019
Condition: Blockage of Branch Blood Vein in Eye's Retina with Edema
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I had a bleed from one of my branch veins at the back of the eye, my retina was soaked in the blood and water as a result of this and became quite swollen and uneven, after scanning and an angiograam it was determined to give me a course of Lucentis injected into my eye, after the first injection my vsioned over the month improved quite a lot, from seeing everything blurred Ic an now see things without any blurring, whilst my sight is not back to what it was before, I am thankful for the improvement todate.

Report this postFill 3Created with Sketch.
Don | 75 or over | Male | On medication for 1 to 6 months | Patient
6/29/2018
Condition: Age-Related Wet Macular Degeneration
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Two weeks after my second Lucentis injection (at 4 week intervals), I experienced severe loss of muscle strength and coordination in my left arm. I exercise daily, and on the first day I noted that I could not do the 100 presses that I do with 20# dumb bells. I did 80, with difficulty, as my left arm just "gave out". The next day, I was able to do only 53, and the following day, only 22. I reported this to my regular MD, who did tests for stroke. I then had a brain MRI, and an MRI of the affected shoulder. The brain scan came back negative for stroke. The shoulder scan showed mild tendonitis. I was then referred to a neurologist. He commented that my symptoms mirrored that which he rarely saw as a reaction to flu shots. As my case, always on the opposite side from the injection site. I worked at rehabilitating my arm and shoulder. In 4 months, I could once again, with difficulty, do 100 reps of my presses. My strength, coordination and range of motion of that arm is still much diminished (at now 21 months after the 2nd injection. Looking at myself in a mirror, my left shoulder and arm muscles are atrophied. I was switched to Eylea after the sudden muscle strength loss, and have had good results without any side effects. At the time of the incident, I was able to access the professional side of the manufacturer's list of side effects for the product, and it did note sudden loss of strength in a limb as a possible side effect. I feel that I am probably impaired for the rest of my life because of this product.

Report this postFill 3Created with Sketch.
jim m | 75 or over | Male | On medication for 1 to 6 months | Patient
12/25/2017
Condition: Age-Related Wet Macular Degeneration
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Lucentis is truly a miracle drug! After three monthly injections, my sight is normal and the wet amd has been stopped. It has been 5 months since my last injection. I highly recommend this drug .

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | On medication for 1 to less than 2 years | Patient
1/11/2017
Condition: Age-Related Wet Macular Degeneration
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have been on this medication for 1 yr.It has not been that effective for me. I continue to get the injections every 5 weeks. I have started to have s/e from medicine. I am having increased pressure after the injections. Changing back to another medication.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More